manuscripta mathematica

, Volume 50, Issue 1, pp 1–10

Extension of proper holomorphic mappings past the boundary

  • Eric Bedford
  • Steve Bell


It is proved that proper holomorphic mappings between n-dimensional bounded pseudoconvex domains with real analytic boundaries extend holomorphically past the boundary whenever the target domain is strictly pseudoconvex.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bedford, E., Bell, S.: Boundary continuity of proper holomorphic correspondences, to appearGoogle Scholar
  2. 2.
    Bell, S.: Analytic hypoellipticity of the\(\bar \partial \)-Neumann problem and extendability of holomorphic mappings. Acta Math.147, 107–116 (1981)Google Scholar
  3. 3.
    Bell, S., Catlin, D.: Boundary regularity of proper holomorphic mappings. Duke Math. J.49, 385–396 (1982)Google Scholar
  4. 4.
    Diederich, K., Fornaess, J.: Boundary regularity of proper holomorphic mappings. Invent. Math.67, 363–384 (1982)Google Scholar
  5. 5.
    Diederich, K., Webster, S.: A reflection principle for degenerate real hypersurfaces. Duke Math. J.47, 835–843 (1980)Google Scholar
  6. 6.
    Han, C. K.: Analyticity of CR equivalences between some real hypersurfaces in ℂn with degenerate Levi forms. Invent. Math.73, 51–69 (1983)Google Scholar
  7. 7.
    Pinčuk, S.: On Analytic continuation of holomorphic mappings. Math. USSR Sbornik27, 375–392 (1975)Google Scholar
  8. 8.
    Webster, S.: On the mapping problem for algebraic real hypersurfaces. Invent. Math.43, 53–68 (1977)Google Scholar

Copyright information

© Springer-Verlag 1985

Authors and Affiliations

  • Eric Bedford
    • 1
  • Steve Bell
    • 2
  1. 1.Indiana universityBloomington
  2. 2.Princeton UniversityPrinceton

Personalised recommendations